MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; WALKER,2 BUTTON,ADULT,TITANIUM, WAGS PL

MEDLINE INDUSTRIES INC.; WALKER,2 BUTTON,ADULT,TITANIUM, WAGS PL
Catalog Number WRX381506V1
Health Effect - Clinical Code Fall (1848)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a rivet on the walker's right-sided sliding mechanism "snapped off" during use.The end-user lost his balance and experienced a right-sided fall onto his bathroom floor.Reportedly, the end-user scraped his leg, hit his elbow on a wall, and hit his head on the baseboard during the fall.The end-user was recovering from a recent manipulation procedure to his left knee at the time of the incident and has a history of a left total knee replacement.The end-user went to a local hospital's emergency department (ed) where knee x-rays were obtained.No acute findings were identified and the end-user was discharged home after the ed evaluation.The end-user reports that the incident has extended his post-procedure recovery with additional follow-up with his physicians.The end-user no longer had the walker involved in the incident.No sample was available to be returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported extension of the end-user's post-procedure recovery with additional follow-up, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a rivet on the walker's right-sided sliding mechanism "snapped off" during use.

Common Device Name
WALKER,2 BUTTON,ADULT,TITANIUM, WAGS PL
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key11589303
Report Number1417592-2021-00049
Device Sequence Number14672974
Product Code ITJ
UDI-Device Identifier00311917173603
UDI-Public00311917173603
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberWRX381506V1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;